Corneal ulceration associated with dupilumab use in a patient with atopic dermatitis

Research output: Contribution to journalArticlepeer-review

Abstract

Purpose: To describe a case of corneal ulceration associated with dupilumab use for atopic dermatitis. Observations: A patient developed an inflammatory corneal ulcer 3 weeks after starting bi-weekly intravenous dupilumab therapy. Symptoms resolved with topical prednisolone and discontinuation of the systemic therapy with dupilumab. Conclusion and importance: Dupilumab is known to cause ocular surface inflammation, but we report a novel association between dupilumab use and potentially sight-threatening corneal ulceration.

Original languageEnglish (US)
Article number100848
JournalAmerican Journal of Ophthalmology Case Reports
Volume19
DOIs
StatePublished - Sep 2020

Keywords

  • Atopic dermatitis
  • Conjunctivitis
  • Corneal ulceration
  • Dupilumab

ASJC Scopus subject areas

  • Ophthalmology

Fingerprint Dive into the research topics of 'Corneal ulceration associated with dupilumab use in a patient with atopic dermatitis'. Together they form a unique fingerprint.

Cite this